MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON REVISION INSERT X3 SZ3 16MM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON REVISION INSERT X3 SZ3 16MM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 5612-X-316
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: device name# tri ts femur sz2 left; cat# 5512-f-201; lot# sel3u, device name# triathlon femoral distal augment 15mm - size 2 left; cat# 5542-a-201; lot# ssd3u, device name# triath fem distal aug 5mm - size 2 left; cat# 5540-a-201; lot# sae3b, device name# tri post augment sz2 5mm; cat# 5543-a-200; lot# rux4r, device name# tri post augment sz2 5mm ; cat# 5543-a-200; lot# rux4r, device name# tri cemented stem 12mmx50mm ; cat# 5560-s-112; lot# 1194514h, device name# tri cemented stem 12mmx50mm ; cat# 5560-s-112; lot# 1194510j, device name# triathlon hinge b/plate size 3 ; cat# 5612b300; lot# s932h, device name# triathlon revision tibaug sz3 lm rl 5mm ; cat# 5612-a-351; lot# y240vm, device name# triathlon revision tibaug sz3 rm ll 5mm; cat# 5612-a-350; lot# 808nah.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
I&d with tibial insert exchange of a left revision triathlon due to infection.

Brand Name
TRIATHLON REVISION INSERT X3 SZ3 16MM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22858988
Report Number0002249697-2025-00901
Device Sequence Number21139916
Product Code KRO
UDI-Device Identifier07613327559958
UDI-Public07613327559958
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K230416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5612-X-316
Device Lot Number1H2P76
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexFemale